Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Mole on shoulder. Feels like a boil. Purple in color. Worry much?

hi i am a bit worried. i noticed about a month and half ago what i fort that looked like a mole on my shoulder , but a small lump as appeared underneath it and it really hurts, its not getting any bigger but the colour keeps changing from brown to like a purple colour, it feel like a boil but its not going, it feels like its getting worst because i cant put any preasure on it, i am really worried now because all my shoulder and going on to my back is really aching. i am booking appointment at the doctors tomorrow as i feel i have left it to late now because i dont no what it is. please could help me if you no anything?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi there,

You are doing the right thing by visiting your doctor. Any lump on the skin with a change in colour definitely needs evaluation.

Dr. Divya Kuttikrishnan
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor